new here

camaro00440
By camaro00440 Latest Reply 2010-03-15 11:11:11 -0500
Started 2010-03-13 10:26:06 -0600

hi, my name is Mark and just joined the site, i've been a type2 for about 10yr.s now, i have a hard time with morning highs, my doctor just took me off Januvia and put me on a Victoza Pen, while this seems to be working a little better my BP has gone up slightly, any comment?


15 replies

Evelyn Kay
Evelyn Kay 2010-03-15 11:11:11 -0500 Report

Hi camarro,im aslo new here and have been type 2 for about 4 ys Ive been on and off about everything the doc can put me on.Im now on Byetta pen,its suppose to low your sugar pretty fast but doesnt seen to be working for me.Im aslo taking meds for high Bp ,Choolestol and atheritis.can seen to get my #s lower.

GiGiB
GiGiB 2010-03-13 23:27:48 -0600 Report

Hi and welcome,
If you go on Lisinopril, make sure your doc tests you to make sure your kidneys can handle it. NOT everyone can and it is a slight percentage that cannot - 0.02% I just found out I am one of them! My higher bp was due to extreme stress and the fear of doctors - LOL!!

Are you on any other meds that could cause your bp to rise? Howz ur stress level?

Keep us posted!
GiGi :0)

tink2707
tink2707 2010-03-13 22:24:24 -0600 Report

hi mark.

im on lisinopril havent had any side effects myself, ask your doctor about that it may help you lower your blood pressure.

dchryar
dchryar 2010-03-13 22:45:19 -0600 Report

Try all natural products to help restore your body to normal. Some Type 2, and pre-diagnosed will find healing with all natural products, and not meds. The body is designed to heal itself when fed properly. Most of us will not eat the right foods, so therefore we need to suplement ourselfs. Here is a link to a site where I get my Products from.
www.nutronix.com/dns ( go to products and look for that help with Diabetes) and read the benifits of the products before ordering. And spread the word, so we can help one another. God Bless

alanbossman
alanbossman 2010-03-13 21:19:42 -0600 Report

Hi Mark and welcome to dc hope you find out that you will like us and stick around i would check with your doctor about your increase in bp, which could be anything.
Alan

Harlen
Harlen 2010-03-13 16:30:22 -0600 Report

Hello and welcome
This is a great site I think you will fined a lot of good frends here.
I know I have
Best wishes
Harlen

daniel velazco
daniel velazco 2010-03-13 17:11:52 -0600 Report

Hello Mark, Welcome to D.C. this is a good place for info and lots of support.
Ihave learned alot and am still learning.
Dan

spiritwalker
spiritwalker 2010-03-13 15:46:33 -0600 Report

Hi Mark and welcome to DC. Check out the discussions
and you will find some on"dumping" which is about morning
hi numbers. DC is a great site with caring members.

Jeannie Holmes
Jeannie Holmes 2010-03-13 11:23:24 -0600 Report

Welcome Mark. This is a great place to get answers. Several of us have hig #"s in the am. It's called "dumping" There are several discussions on the subject here. Look around and you will find them. There doesn't seem to be just one solution for it, so you'll probably have to try different things.

Jesse57
Jesse57 2010-03-13 11:02:48 -0600 Report

Hi Mark;
Welcome to our family. I love Cameros almost as much as a fine tuned Harley lol. Ask your Dr, about Lisinopril, it protects the Kidneys and lowers the BP. Hope this helps.
Jeff

trey66
trey66 2010-03-13 12:25:16 -0600 Report

Welcome to DC Mark, I am on Lisinopril and my kidney functions are great, I am also on the Byetta Pen that work great for me. I had a problem with morning high, I found if I eat dinner before 7 pm that morning stick is are between 80 to 120…

ptsparkle
ptsparkle 2010-03-13 15:43:54 -0600 Report

Hey Mark, welcome aboard. lots of good people and info here. Only bad thing about lisinopril is the constant cough it gives a bunch of people. Not familiar with the other meds you asked about.
Jim

Deborah L
Deborah L 2010-03-13 10:46:13 -0600 Report

Hi Mark, I want to welcome you to DC. I'm new here too and also newly diagnosed so I don't have any experience with those medications. There are alot of people here that can help you with that.